# SDR CALA2023072102305

- Difficulty date: July 11, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 117,844 hours, 18,270 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fastener
- Part number: UNKNOWN
- Condition: Missing
- Location: #2 Eng Aft Pylon
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 #2 ENGINE AFT PYLON OUTSIDE STRUT FAIRING PAN ASSEMBLY MISSING ONE FASTENER. ONE MISSING FASTENER. SEE DETAIL III AND IV. CONFIRMED ONE MISSING FASTER. NO PART AVAILABLE GIGJL.  AS PER SRM 51-10-05-2R-1 PARAGRAPH 4, ALL CONDITIONS ARE PERMITTED FOR DIP 54-DIP REJECTED. ITEM TO BE CLEARED SEE PICTURE. CONFIRMED ONE MISSING FASTNER. NO PART AVAILABLE AT GIGJL.  AS PER SRM 51-10-05-2R-1 PARAGRAPH 4, ALL CONDITIONS ARE PERMITTED FOR ONE MISSING FASTENER. SEE DETAIL III AND IV.
